# SDR DALA2024122411968

- Difficulty date: December 20, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 119,405 hours, 17,894 cycles
- System (JASC): 3150 · Central Warning
- Part: Module
- Condition: Faulted
- Location: Warning Bell
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 0187 -ATB- SHIP RETURNED TO PPT DUE TO INTERMITTENT AURAL ALERTS AND CARGO OVERHEAT INDICATION. CORRECTIVE ACTION: C/W OVERWEIGHT LANDING INSPECTION. REPLACED WARNING BELL AND WARNING MODULE. OPS NORMAL. (6550376)
